Alert archive / Maine / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 13, NWS Caribou, ME

May 26, 2014Aroostook County, Penobscot County, Washington County, Maine

NWS Caribou, ME issued this severe thunderstorm warning at May 26, 2014, 4:47 PM EDT for Aroostook County, Penobscot County, Washington County, Maine. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 26, 2014, 4:47 PM EDT (20:47 UTC)
Expired
May 26, 2014, 5:30 PM EDT
In force
43 min
Issued by
NWS Caribou, ME
Area
Storm-based polygon

Counties Aroostook County, ME, Penobscot County, ME, Washington County, ME

The radar

The Caribou radar (KCBW), 64 km from the middle of the area, began a volume at 20:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 26, 2:14 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Caribou, ME (KCAR), launched 12:00Z, 8.8 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Caribou, ME at 12:00Z on 2014-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Caribou, ME at 12:00Z on 2014-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 330 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
460 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
330 m²/s²
0-3 km storm-relative helicity
354 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

282 
WUUS51 KCAR 262047
SVRCAR
MEC003-019-029-262130-
/O.NEW.KCAR.SV.W.0013.140526T2047Z-140526T2130Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CARIBOU ME
447 PM EDT MON MAY 26 2014

THE NATIONAL WEATHER SERVICE IN CARIBOU MAINE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL PENOBSCOT COUNTY IN EAST CENTRAL MAINE...
  SOUTHEASTERN AROOSTOOK COUNTY IN NORTHERN MAINE...
  NORTHWESTERN WASHINGTON COUNTY IN SOUTHEAST MAINE...

* UNTIL 530 PM EDT

* AT 443 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  WYTOPITLOCK...OR 15 MILES WEST OF DANFORTH...AND MOVING SOUTHEAST
  AT 25 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  SPRINGFIELD AND TOPSFIELD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE REPORT SEVERE WEATHER BY CONTACTING YOUR NEAREST LAW
ENFORCEMENT AGENCY AND ASK THEM TO RELAY YOUR REPORT TO THE NATIONAL
WEATHER SERVICE FORECAST OFFICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT MONDAY
EVENING FOR MAINE.

&&

LAT...LON 4541 6762 4520 6798 4559 6845 4576 6806
TIME...MOT...LOC 2047Z 322DEG 22KT 4562 6816

$$

HASTINGS
2 follow-up statements
705 
WWUS51 KCAR 262108
SVSCAR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CARIBOU ME
508 PM EDT MON MAY 26 2014

MEC003-019-029-262130-
/O.CON.KCAR.SV.W.0013.000000T0000Z-140526T2130Z/
AROOSTOOK ME-PENOBSCOT ME-WASHINGTON ME-
508 PM EDT MON MAY 26 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR NORTHWESTERN WASHINGTON...EAST CENTRAL PENOBSCOT AND EXTREME
SOUTH CENTRAL AROOSTOOK COUNTIES...

AT 505 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR KINGMAN...OR 17 MILES WEST OF DANFORTH...MOVING
SOUTHEAST AT 25 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
TOPSFIELD...SPRINGFIELD...CODYVILLE AND CARROLL

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT MONDAY
EVENING FOR MAINE.

&&

LAT...LON 4573 6811 4541 6762 4520 6798 4559 6845
      4563 6835
TIME...MOT...LOC 2108Z 322DEG 22KT 4557 6818

$$

HASTINGS
480 
WWUS51 KCAR 262126
SVSCAR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CARIBOU ME
526 PM EDT MON MAY 26 2014

MEC003-019-029-262136-
/O.EXP.KCAR.SV.W.0013.000000T0000Z-140526T2130Z/
AROOSTOOK ME-PENOBSCOT ME-WASHINGTON ME-
526 PM EDT MON MAY 26 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN WASHINGTON...EAST
CENTRAL PENOBSCOT AND EXTREME SOUTH CENTRAL AROOSTOOK COUNTIES WILL
EXPIRE AT 530 PM EDT...

THE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE 
LEVELS. THEREFORE THE SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO 
EXPIRE. HOWEVERTHE STORM IS STILL CAPABLE OF PRODUCING HEAVY RAIN 
AND SMALL HAIL. 

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT MONDAY
EVENING FOR MAINE.

LAT...LON 4573 6811 4541 6762 4520 6798 4559 6845
      4563 6835
TIME...MOT...LOC 2126Z 322DEG 22KT 4548 6808

$$

HASTINGS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Caribou, ME wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 3:30 PM EDT, 1 hour 17 minutes earlier.

Area forecast discussion, May 26, 3:30 PM EDT, 1 hour 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CARIBOU ME
330 PM EDT MON MAY 26 2014

.SYNOPSIS...
LOW PRESSURE WILL CROSS NORTHERN MAINE AND MOVE INTO NOVA SCOTIA
THIS EVENING. A COLD FRONT WILL PUSH SOUTH OF THE REGION TONIGHT.
HIGH PRESSURE BUILDS ACROSS THE REGION FROM THE NORTH TUESDAY INTO
WEDNESDAY.

&&

.NEAR TERM /THROUGH TUESDAY/...
A SEVERE TSTM WATCH IS IN EFFECT THROUGH 9 PM FOR THE ENTIRE CWA. THE
ASSOCIATED COLD FRONT HAS DROPPED INTO NORTHERN MAINE WITH INSTABILITY
AXIS NOW SHIFTING FURTHER SOUTH AS INDICATED BY THE LATEST ANALYSIS.
STILL SOME HIGH SBCAPES UP TO 1100 J/KG ACROSS PORTIONS OF NORTHERN
AND EASTERN MAINE. LIS RIGHT AROUND -6 BUT IMPROVING BACK TO THE
W. ACTIVITY WILL WIND DOWN AFTER 00Z AS THINGS STABLIZE. CARRIED
THE MENTION OF DAMAGING WINDS AND LARGE HAIL THROUGH 9 PM. DROPPED
THE POPS OFF AFTER 03Z W/SCATTERED SHOWERS. PATCHY FOG WILL BE A
THREAT AFTER 01Z AS WELL.

&&

.SHORT TERM /TUESDAY NIGHT THROUGH FRIDAY/...
STRONG HIGH PRESSURE IS EXPECTED TO EXTEND FROM NORTHEAST CANADA
SOUTHWARD ACROSS NORTHERN MAINE AT THE BEGINNING OF THIS PERIOD.
THIS SYSTEM WILL SLOWLY DRIFT TO THE SOUTH TUESDAY NIGHT AND CREST
OVER THE STATE WEDNESDAY AFTERNOON. LOW PRESSURE WILL PASS TO THE
SOUTHWEST OF THE STATE LATE TUESDAY INTO EARLY WEDNESDAY. THE
STRONG HIGH IS HOWEVER EXPECTED TO SHIELD NORTHERN MAINE FROM THE
RAIN FROM THIS SYSTEM. FOR POPS AND QPF HAVE USED A BLEND OF THE
NAM...GFS...SREF AND ECMWF. HAVE USED THE MOSG25 FOR WIND SPEED.
FOR TEMPERATURE AND DEW POINT HAVE USED THE BIAS CORRECTED
CONSENSUS ALL BASED ON LATEST VERIFICATION.

&&

.LONG TERM /FRIDAY NIGHT THROUGH MONDAY/...
MODELS IN GOOD AGREEMENT SWINGING A SHORTWAVE INTO THE AREA AND
DEVELOPING AN UPPER CUTOFF LOW OVER INTERIOR MAINE. ECMWF IS LESS
AGGRESSIVE WITH THIS LOW WITH ONLY ISOLATED SHOWERS INDICATED. GFS
IS MORE AGGRESSIVE WITH QPF AND SLOWER WITH HIGH PRESSURE BUILDING
IN THROUGH SUNDAY. HIGH PRESSURE DOMINATES BY EARLY MONDAY BUT
NEXT SHORTWAVE ADVANCES IN NORTHWESTERLY FLOW BRINGING NEXT BLAST
OF PRECIP...WITH NEAR NORMAL THROUGH THE PERIOD. &

.AVIATION /19Z MONDAY THROUGH SATURDAY/...
NEAR TERM: VFR BUT BRIEF PERIOD OF IFR/MVFR THIS EVENING IN TSTMS
AND RAIN. PATCHY FOG LATER TONIGHT LEADING TO MVFR FOR THE MOST
PART. CONDITIONS IMPROVING TO VFR BY MIDDAY TUESDAY.

SHORT TERM: EXPECT VFR CONDITIONS TUESDAY THROUGH THURSDAY.

&&

.MARINE...
NEAR TERM: NO HEADLINES EXPECTED ATTM. TSTMS MOVING OVER THE
WATERS COULD LEAD TO SOME GUSTY WINDS IN THE EVENING. OTRW, WINDS
WILL VEER TO THE NNW AND SPEEDS WILL COME UP TO 15 KTS.

SHORT TERM: HAVE USED THE SREF FOR SUSTAINED WIND SPEED. FOR
WAVES: PRIMARY WAVE GROUP IS SOUTHERLY LONG PERIOD WAVE SYSTEM
RUNNING AROUND 2 FEET/7-8 SECONDS. EXPECT THIS TO BE ACCOMPANIED
BY NORTHEAST WIND WAVE SYSTEM 1-2 FEET. WAVE WATCH A LITTLE HIGH
WITH THIS WAVE SYSTEM DUE TO BOUNDARY CONDITIONS IN THE WESTERN
GULF OF MAINE. HAVE USED THE SWAN/NAM FOR WAVE GRIDS.

&&

.CAR WATCHES/WARNINGS/ADVISORIES...
ME...NONE.
MARINE...NONE.

&&

NEAR TERM...HEWITT
SHORT TERM...MIGNONE
LONG TERM...PJR
AVIATION...HEWITT/MIGNONE
MARINE...HEWITT/MIGNONE
Hazardous weather outlook, May 26, 8:58 AM EDT, 7 hours 49 minutes before
HAZ ARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CARIBOU ME
858 AM EDT MON MAY 26 2014

MEZ001-002-006-017-029-030-032-270745-
NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-SOUTHEAST AROOSTOOK-
CENTRAL WASHINGTON-COASTAL HANCOCK-COASTAL WASHINGTON-
NORTHERN WASHINGTON-
858 AM EDT MON MAY 26 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN MAINE AND SOUTHEAST
MAINE.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON. SOME STORMS
COULD BECOME STRONG OR EVEN POSSIBLY SEVERE. DAMAGING WINDS GUSTS
WILL BE PRIMARY THREAT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ050>052-270745-
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
858 AM EDT MON MAY 26 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MEZ003>005-010-011-015-016-031-270745-
NORTHERN SOMERSET-NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-
CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT-
INTERIOR HANCOCK-SOUTHERN PISCATAQUIS-
858 AM EDT MON MAY 26 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH
CENTRAL MAINE...SOUTHEAST MAINE AND WEST CENTRAL MAINE.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON. IT IS POSSIBLE
THAT SOME OF THE STORMS COULD TURN STRONG OR EVEN SEVERE WITH
DAMAGING WIND GUSTS THE PRIMARY THREAT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

HEWITT

In the hours before

Local storm report, May 26, 11:37 AM EDT, 5 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
1137 AM EDT MON MAY 26 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 AM     HAIL             1 S FORT FAIRFIELD      46.76N 67.83W
05/26/2014  E1.25 INCH       AROOSTOOK          ME   TRAINED SPOTTER

            HAIL RANGED FROM DIME TO HALF-DOLLAR IN SIZE.

&&

MBH
Special weather statement, May 26, 12:14 PM EDT, 4 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CARIBOU ME
1214 PM EDT MON MAY 26 2014

MEZ006-261715-
SOUTHEAST AROOSTOOK ME-
1214 PM EDT MON MAY 26 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN AROOSTOOK COUNTY
UNTIL 115 PM EDT...

AT 1209 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 12 MILES NORTHWEST OF SMYRNA MILLS...OR 17
MILES NORTH OF PATTEN...MOVING SOUTHEAST AT 25 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  SMYRNA MILLS...
  HODGDON...
  DUDLEY...
  DYER BROOK...
  OAKFIELD...
  LUDLOW...
  NEW LIMERICK...
  LINNEUS...
  CARY...
  NORTH AMITY...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

HASTINGS
Local storm report, May 26, 12:51 PM EDT, 3 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
1251 PM EDT MON MAY 26 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1120 AM     FUNNEL CLOUD     1 S PRESQUE ISLE        46.67N 68.02W
05/26/2014                   AROOSTOOK          ME   TRAINED SPOTTER

            FUNNEL CLOUD REPORTED BY NWS EMPLOYEE.

&&

JAH
Local storm report, May 26, 3:40 PM EDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CARIBOU ME
340 PM EDT MON MAY 26 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1120 AM     FUNNEL CLOUD     1 S PRESQUE ISLE        46.67N 68.02W
05/26/2014                   AROOSTOOK          ME   TRAINED SPOTTER

            FUNNEL CLOUD REPORTED BY NWS EMPLOYEE.

1130 AM     HAIL             1 S FORT FAIRFIELD      46.76N 67.83W
05/26/2014  E1.25 INCH       AROOSTOOK          ME   TRAINED SPOTTER

            HAIL RANGED FROM DIME TO HALF-DOLLAR IN SIZE.

0210 PM     HAIL             MADAWASKA               47.36N 68.32W
05/26/2014  M1.00 INCH       AROOSTOOK          ME   PUBLIC

            QUARTER SIZED HAIL.TIME IS ESTIMATED.

0300 PM     HAIL             2 N LIMESTONE           46.94N 67.83W
05/26/2014  M0.88 INCH       AROOSTOOK          ME   PUBLIC

            NICKEL SIZED HAIL IN CASWELL.

&&

JAH
Local storm report, May 26, 4:13 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CARIBOU ME
413 PM EDT MON MAY 26 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1120 AM     FUNNEL CLOUD     1 S PRESQUE ISLE        46.67N 68.02W
05/26/2014                   AROOSTOOK          ME   TRAINED SPOTTER

            FUNNEL CLOUD REPORTED BY NWS EMPLOYEE.

1130 AM     HAIL             1 S FORT FAIRFIELD      46.76N 67.83W
05/26/2014  E1.25 INCH       AROOSTOOK          ME   TRAINED SPOTTER

            HAIL RANGED FROM DIME TO HALF-DOLLAR IN SIZE.

0210 PM     HAIL             MADAWASKA               47.36N 68.32W
05/26/2014  M1.00 INCH       AROOSTOOK          ME   PUBLIC

            QUARTER SIZED HAIL.TIME IS ESTIMATED.

0300 PM     HAIL             2 N LIMESTONE           46.94N 67.83W
05/26/2014  M0.88 INCH       AROOSTOOK          ME   PUBLIC

            NICKEL SIZED HAIL IN CASWELL.

0315 PM     HAIL             LIMESTONE               46.91N 67.83W
05/26/2014  M1.00 INCH       AROOSTOOK          ME   NWS EMPLOYEE

            QUARTER SIZED HAIL COVERING THE GROUND.

&&

JAH

The office that day

Everything else NWS Caribou, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 10:07 AM EDTSpecial Weather StatementCARAroostook38 min
May 26, 11:01 AM EDTSevere Thunderstorm WarningCARAroostook44 min
May 26, 12:44 PM EDTSevere Thunderstorm WarningCARAroostook46 min
May 26, 1:24 PM EDTTornado WarningCARAroostook, Washington36 min
May 26, 1:42 PM EDTSevere Thunderstorm WarningCARAroostook48 min
May 26, 1:52 PM EDTSevere Thunderstorm WarningCARAroostook53 min
May 26, 1:57 PM EDTSevere Thunderstorm WarningCARAroostook, Washington48 min
May 26, 2:17 PM EDTSevere Thunderstorm WarningCARAroostook43 min
May 26, 2:40 PM EDTSevere Thunderstorm WarningCARWashington50 min
May 26, 2:53 PM EDTSevere Thunderstorm WarningCARAroostook22 min
May 26, 3:24 PM EDTSevere Thunderstorm WarningCARWashington51 min
May 26, 3:41 PM EDTSevere Thunderstorm WarningCARHancock, Washington49 min
May 26, 4:10 PM EDTSevere Thunderstorm WarningCARAroostook50 min
May 26, 4:10 PM EDTSevere Thunderstorm WarningCARWashington50 min

Nearby

Severe Thunderstorm Warnings in Maine, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.